C-semigroups on Banach spaces and functional inequalities
Séminaire de probabilités de Strasbourg, Tome 29 (1995), pp. 297-326.
@article{SPS_1995__29__297_0,
     author = {Song, Shiqi},
     title = {C-semigroups on {Banach} spaces and functional inequalities},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {297--326},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     zbl = {0840.31011},
     mrnumber = {1459470},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1995__29__297_0/}
}
TY  - JOUR
AU  - Song, Shiqi
TI  - C-semigroups on Banach spaces and functional inequalities
JO  - Séminaire de probabilités de Strasbourg
PY  - 1995
DA  - 1995///
SP  - 297
EP  - 326
VL  - 29
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1995__29__297_0/
UR  - https://zbmath.org/?q=an%3A0840.31011
UR  - https://www.ams.org/mathscinet-getitem?mr=1459470
LA  - fr
ID  - SPS_1995__29__297_0
ER  - 
Song, Shiqi. C-semigroups on Banach spaces and functional inequalities. Séminaire de probabilités de Strasbourg, Tome 29 (1995), pp. 297-326. http://www.numdam.org/item/SPS_1995__29__297_0/

[1] Albeverio (S.), Röckner (M.): Classical Dirichlet forms on topological vector spaces - closability and a Caméron-Martin formula, J.F.A. 88, p.395-436, 1990. | MR 1038449 | Zbl 0737.46036

[2] Bakry (D.), Emery (M.): Diffusions hypercontractives, Sém. Prob. XIX, LN 1123, p.179-206, Springer, 1985. | Numdam | MR 889476 | Zbl 0561.60080

[3] Bakry (D.): Etude probabiliste des transformation de Riesz dans les variétés à courbure de Ricci minorée, Sém. Prob. XXI, LN 1247, p.137-171, Springer, 1987. | Numdam | MR 941980 | Zbl 0629.58018

[4] Bakry (D.): Transformations de Riesz pour les semi-groupes symétriques, Sém. Prob. XIX, LN 1123, p.131-174, Springer, 1985. | Numdam | Zbl 0561.42010

[5] Banuelos (R.): Martingale transforms and related singular integrals, Trans. Amer. Math. Soc. Vol.293, N°2, p.547-563, 1986. | MR 816309 | Zbl 0591.60045

[6] Davies (E.): Heat kernels and spectral theory, Cambridge University Press, 1989. | MR 990239 | Zbl 0699.35006

[7] Dellacherie (C.), Maisonneuve (B.), Meyer (P.A.): Probabilités et Potentiel, Ch.XVII à XXIV, Hermann, 1992.

[8] Feyel (D.), De La Pradelle (A.): Capacités gaussiennes, Ann. Inst. Fourier, Grenoble 41, 1, p.49-76, 1991. | Numdam | MR 1112191 | Zbl 0735.46018

[9] Fukushima (M.): Dirichlet forms and Markov processes, North-Holland/Kodansha, 1980. | MR 569058 | Zbl 0422.31007

[10] Gundy (R.F.), Silverstein (M.L.): On a probabilistic interpretation for the Riesz transforms, Functional Analysis in Markov Processes, LN 923, p.199-203,1982. | MR 661625 | Zbl 0495.60053

[11] Gundy (R.F.), Varopoulos (N.T.): Les transformations de Riesz et les intégrales stochastiques, CRAS 289, p.13-16, 1979. | MR 545671 | Zbl 0413.60003

[12] Gundy (R.F.): Sur les transformation de Riesz pour le semi-groupe d'Omstein-Uhlenbeck, CRAS 303, 1986. | MR 877182 | Zbl 0606.60063

[13] Hirsch (F.), Song (S.): Inequalities for Bochner's subordinates of two-parameter symmetric Markov processes, To appear in Ann. I.H.P.. | EuDML 77547 | Numdam | MR 1411273 | Zbl 0886.31006

[14] Hirsch (F.), Song (S.): Markov properties of multiparameter processes and capacities, To appear in Probab. Th. Rel. Fields. | MR 1347170 | Zbl 0833.60075

[15] Ikeda (N.), Watanabe (S.): Stochastic Differential Equations and diffusion processes, North-Holland/Kodansha, 1981. | MR 637061 | Zbl 0495.60005

[16] Jeulin (T.): Semimartingales et grossissements de filtrations, LN 833, Springer, 1980. | MR 604176 | Zbl 0444.60002

[17] Lenglart (E.), Lépingle (D.), Pratelli (M.): Présentation unifiée de certaines inégalités de la théorie des martingales, Sém. Prob. XIV, LN 784, p.26-48, Springer, 1980. | EuDML 113290 | Numdam | MR 580107 | Zbl 0427.60042

[ 18] Lohoué (N.): Comparaison des champs de vecteurs et des puissances du Laplacien sur une variété riemannienne à courbure non positive, J.F.A. 61, p. 164-201, 1985. | MR 786621 | Zbl 0605.58051

[19] Ma (Z.), Röckner (M.): Introduction to the theory of (non symmetric) Dirichlet forms, Berlin - Heidelberg, Springer - Verlag, 1992. | Zbl 0826.31001

[20] Mao (X.): Exponential stability of stochastic differential equations, Pure and Applied Mathematics, Marcel Dekker, 1994. | MR 1275834 | Zbl 0806.60044

[21] Meyer (P.A.): Démonstration probabiliste de certaines inégalités de Littlewood-Paley, Sém. Prob. X, LN 511, p.125-183, Springer 1976. | Numdam | MR 501379 | Zbl 0332.60032

[22] Meyer (P.A.): Note sur les processes d'Ornstein-Uhlenbeck, Sém. Prob. XVI, LN 920, p.95-132, Springer, 1982. | EuDML 113417 | Numdam | MR 658673 | Zbl 0481.60041

[23] Meyer (P.A.): Retour sur la théorie de Littlewood-Paley, Sém. Prob. XV, LN 850, p.151-166, Springer, 1981. | EuDML 113319 | Numdam | MR 622560 | Zbl 0485.60070

[24] Meyer (P.A.): Transformations de Riesz pour les lois gaussiennes, Sém. Prob. XVIII, LN 1059, p.179-193,1983. | EuDML 113479 | Numdam | MR 770960 | Zbl 0543.60078

[25] Pisier (G.): Riesz transforms: a simpler analytic proof of P.A. Meyer's inequality, Sém. Prob. XXII, LN 1321, p.485-501, Springer, 1988. | EuDML 113650 | Numdam | MR 960544 | Zbl 0645.60061

[26] Revuz (D.), Yor (M.): Continuous martingales and Brownian motion, Springer-Verlag, 1991. | MR 1083357 | Zbl 0731.60002

[27] Rothaus (O.S.): Diffusion on compact Riemannian manifolds and logarithmic Sobolev inequalities, J.F.A. 42, p.102-120, 1981. | MR 620581 | Zbl 0471.58027

[28] Song (S.): A study on Markovian maximality, change of probability and regularity, Potential Analysis, 3(4): 391-422,1994. | MR 1302418 | Zbl 0813.60070

[29] Song (S.): Admissible vectors and their associated Dirichlet forms, Potential Analysis 1, p.319-336, 1992. | MR 1245888 | Zbl 0766.31009

[30] Song (S.): C-semigroups and Markovian uniqueness, preprint, 1994.

[31] Song (S.): Construction d'un processus à deux paramètres à partir d'un semi-group à un paramètre, in Classical and Modem Potential Theory and Applications, Gowrisankaran and al. eds., Kluwer Acad. Publ., p.419-451, 1994. | MR 1321631 | Zbl 0864.31005

[32] Stein (E.M.): Topics in harmonic analysis related to the Littlewood-Paley theory, Princeton University Press, 1970. | MR 252961 | Zbl 0193.10502

[33] Strichartz (R.): Analysis of the Laplacian on the complete Riemannian manifold, J.F.A. 52, p.48-79, 1983. | MR 705991 | Zbl 0515.58037

[34] Takeda (M.): The maximum Markovian self-adjoint extensions of generalized Schrödinger operators, J. Math. Soc. Japan, 44, p. 113-130, 1992. | MR 1139661 | Zbl 0819.47061

[35] Varopoulos (N.T.): Aspects of probabilistic Littlewood-Paley theory, J.F.A. 38, p.25-60, 1980. | MR 583240 | Zbl 0462.60050

[36] Wu (L.M.): Construction de l'opérateur de Malliavin sur l'espace de Poisson, Sém. Prob. XXI, LN 1247, p.100-113, Springer, 1987. | EuDML 113585 | Numdam | MR 941978 | Zbl 0659.60079

[37] Wu (L.M.): Inégalité de Sobolev sur l'espace de Poisson, Sém. Prob. XXI, LN 1247, p.114-136, Springer, 1987. | EuDML 113586 | Numdam | MR 941979 | Zbl 0635.60051